HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.20 (2007) >

 
Title :A REMARK ON THE VARIETIES OF SUBSPACES STABLE UNDER A NILPOTENT TRANSFORMATION
Authors :Maeda, Takashi
Authors alternative :前田, 髙士
前田, 高士
Issue Date :30-Dec-2007
Abstract :For a nilpotent linear transformation $f:V\to V$ of type $\lambda$ let $S(V,T)$ be the set of $f$-stable subspaces $W$ associated to an LR (Littlewood-Richardson)-tableau $T$, i.e. $W$'s such that dim $f^{r-1}V\cap f^{t-1}W/\langle f^rV\cap f^{t-1}W,f^{r-1}\cap f^tW\rangle$ is equal to the number of cells (squares) of $T$ filled with the letter $t$ in the $r$th row for all $t$ and $r$. Let $G(\lambda)$ be the subgroup of GL($V$) consisting of elements commuting with $f$. It is given an example of $S(V,T)$ that does not have a dense $G(\lambda)$-orbit.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/5027
Citation :Ryukyu mathematical journal Vol.20 p.1 -8
Appears in Collections:Vol.20 (2007)

Files in This Item:

File Description SizeFormat
Vol20p1.pdf327KbAdobe PDFView/Open